# SDR 68346

- Difficulty date: January 10, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 20,956 hours, 28,541 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 7984
- Condition: Damaged
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL FOUR BRAKE PEDALS SPONGY ON LANDING.  REMOVED AND REPLACED RT SIDE OUTBOUND MASTER BRAKE CYCLINDER.  P/N 90-380001-33 (OFF), S/N 7984 (ON), P/N 90-380001-33 (OFF), S/N 3119 (OFF).
